# SDR SWIA202266050

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH PRESSURE FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION AT APPROX. FS.773.50 (MARKED)     (C-CHECK RO 7/8/2022)    REMOVED MULTIPLE SPOTS OF CORROSION ON LH PRESSURE FLOOR SILL AT APPROX. FS.773.50 IAW CRJ700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-41-604 REV-- DATED 2022-05-14. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
